# SDR DALA2025090206495

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 15,266 hours, 7,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT RH SERVICE DOOR THRESHOLD SILL FLOOR PANEL, CORROSION I/B, AFT FASTENER HOLE FR76. REMOVED AND REPLACED AFT SERVICE DOOR FLOOR PANEL IAW A220 AMP BD500-A-J53-00-47-14AAA-720A-A J. (LP# 1167346)
